Advanced

Zero modes for the magnetic Pauli operator in even-dimensional Euclidean space

Persson Sundqvist, Mikael LU (2008) In Letters in Mathematical Physics 85(2-3). p.111-128
Abstract
We study the ground state of the Pauli Hamiltonian with a magnetic field in R2d,d>1. We consider the case where a scalar potential W is present and the magnetic field B is given by B=2i ∂̄∂W. The main result is that there are no zero modes if the magnetic field decays faster than quadratically at infinity. If the magnetic field decays quadratically then zero modes may appear, and we give a lower bound for the number of them. The results in this paper partly correct a mistake in a paper from 1993.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
even-dimensional Dirac and Pauli operators, magnetic fields, zero-modes
in
Letters in Mathematical Physics
volume
85
issue
2-3
pages
111 - 128
publisher
Springer
external identifiers
  • scopus:52949143462
ISSN
0377-9017
DOI
10.1007/s11005-008-0265-4
language
English
LU publication?
no
id
306ca10d-0145-4436-ac2e-214de121e78e (old id 4221720)
date added to LUP
2014-01-23 14:31:46
date last changed
2017-01-01 04:41:40
@article{306ca10d-0145-4436-ac2e-214de121e78e,
  abstract     = {We study the ground state of the Pauli Hamiltonian with a magnetic field in R2d,d>1. We consider the case where a scalar potential W is present and the magnetic field B is given by B=2i ∂̄∂W. The main result is that there are no zero modes if the magnetic field decays faster than quadratically at infinity. If the magnetic field decays quadratically then zero modes may appear, and we give a lower bound for the number of them. The results in this paper partly correct a mistake in a paper from 1993.},
  author       = {Persson Sundqvist, Mikael},
  issn         = {0377-9017},
  keyword      = {even-dimensional Dirac and Pauli operators,magnetic fields,zero-modes},
  language     = {eng},
  number       = {2-3},
  pages        = {111--128},
  publisher    = {Springer},
  series       = {Letters in Mathematical Physics},
  title        = {Zero modes for the magnetic Pauli operator in even-dimensional Euclidean space},
  url          = {http://dx.doi.org/10.1007/s11005-008-0265-4},
  volume       = {85},
  year         = {2008},
}